Chuaqui's Definition Of Probability In Some Stochastic Processes.
Revista colombiana de matematicas, Tome 19 (1985), pp. 25-30
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Markov dependent Bernoulli trials, Markov chains, random walks, Brownian motion, Chuaqui's definition of probability
@article{RCM_1985__19_181743,
author = {Leopoldo Bertossi},
title = {Chuaqui's {Definition} {Of} {Probability} {In} {Some} {Stochastic} {Processes.}},
journal = {Revista colombiana de matematicas},
pages = {25--30},
year = {1985},
volume = {19},
zbl = {0616.60003},
url = {http://geodesic.mathdoc.fr/item/RCM_1985__19_181743/}
}
Leopoldo Bertossi. Chuaqui's Definition Of Probability In Some Stochastic Processes.. Revista colombiana de matematicas, Tome 19 (1985), pp. 25-30. http://geodesic.mathdoc.fr/item/RCM_1985__19_181743/